Introduction à la sociologie mathématique
Bibliographic Data
| ID | 2583996 |
|---|---|
| Authors | Raymond Boudon (corresponding author), Hayward R Alker, Catherine Paradeise (0000-0003-1708-0660) |
| Year | 1974 |
| Volume | 15 |
| Issue | 2 |
| Pages | 290 |
| Publication date | 1974-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue Française de Sociologie (JOURNAL) |
| Journal identifiers | ISSN: 0035-2969 • E-ISSN: 1958-5691 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3320712 |
| OpenAlex | W2328776565 |
| Language | FR |
| Highly cited | No |
|---|